Alert archive / Tennessee / Special Weather Statements in 2016

Special Weather Statement, NWS Nashville, TN

June 28, 20164 counties in Tennessee

NWS Nashville, TN issued this special weather statement at Jun 28, 2016, 4:36 PM CDT for 4 counties in Tennessee. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 4:36 PM CDT (21:36 UTC)
Expired
Jun 28, 2016, 5:30 PM CDT
In force
54 min
Issued by
NWS Nashville, TN

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 48 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 4:55 PM CDTTSTM WND DMGBellevue, TNTWO TREES DOWN ACROSS BELLEVUE ROAD NEAR WILDWOOD PLACE IN BELLEVUE. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

537 
WWUS84 KOHX 282136
SPSOHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
436 PM CDT TUE JUN 28 2016
 
TNZ025>027-057-059-282230-
CHEATHAM TN-DAVIDSON TN-DICKSON TN-WILLIAMSON TN-HICKMAN TN-
436 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIDSON...
DICKSON...SOUTHEASTERN CHEATHAM...WILLIAMSON AND NORTHEASTERN HICKMAN
COUNTIES UNTIL 530 PM CDT...

AT 435 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM DICKSON TO NEAR NASHVILLE.
MOVEMENT WAS SOUTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...DICKSON...ASHLAND CITY...NASHVILLE...BRENTWOOD...
NOLENSVILLE...FOREST HILLS...OAK HILL...WHITE BLUFF...BELLE MEADE...
KINGSTON SPRINGS...PEGRAM...BURNS...BELLEVUE...FAIRVIEW...
CHARLOTTE...BERRY HILL...VANLEER...SLAYDEN AND BEAMAN PARK.

LAT...LON 3630 8683 3584 8665 3587 8755 3631 8751
TIME...MOT...LOC 2135Z 345DEG 19KT 3621 8741 3620 8688 

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 28, 3:22 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 28, 3:22 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
322 PM CDT TUE JUN 28 2016

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

Since an isolated shower has popped up just northwest of the
office and another one is developing just north of the Cumberland
Plateau, will go ahead and just us a broad-brush slight chance pop
for the entire area this afternoon and evening. It still looks
like the best chance will be over western areas, where moisture
environment is most favorable. However, looks like an isolated
storm or two will also be possible over eastern counties as well.

&&

.AVIATION...
18Z TAF DISCUSSION.

Basically good flying weather for the next 24 hours as surface
front moves down through the area followed by high pressure with
light northerly flow reinforcing the somewhat dry air mass that
is already in place. Good subsidence across the area next 24 hours
will keep clouds at a minimum. Fog potential looks low tonight
except for perhaps some brief mvfr conditions due to fog along the
plateau.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......19
AVIATION........01/Boyd
Hazardous weather outlook, Jun 28, 10:38 AM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1038 AM CDT TUE JUN 28 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-291000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1038 AM CDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BOYD
01

In the hours before

Special weather statement, Jun 28, 4:02 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CDT TUE JUN 28 2016

TNZ025>027-059-282145-
CHEATHAM TN-DAVIDSON TN-DICKSON TN-WILLIAMSON TN-
402 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAVIDSON...EASTERN
DICKSON...CHEATHAM AND NORTHWESTERN WILLIAMSON COUNTIES UNTIL 445 PM
CDT...

AT 401 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF ASHLAND CITY...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DICKSON...ASHLAND CITY...FOREST HILLS...OAK HILL...WHITE BLUFF...
BELLE MEADE...KINGSTON SPRINGS...PEGRAM...BURNS...BELLEVUE...
FAIRVIEW...PLEASANT VIEW...CHARLOTTE...BERRY HILL...BEAMAN PARK...
BELLS BEND AND CHEATHAM DAM.

LAT...LON 3639 8701 3637 8699 3637 8698 3609 8674
      3595 8720 3596 8722 3597 8735 3632 8736
      3632 8729 3635 8728 3636 8726 3637 8725
      3639 8722 3643 8708
TIME...MOT...LOC 2101Z 333DEG 23KT 3632 8721

BARNWELL
Special weather statement, Jun 28, 4:12 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
412 PM CDT TUE JUN 28 2016

TNZ006-025-026-282200-
CHEATHAM TN-MONTGOMERY TN-DICKSON TN-
412 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...NORTHWESTERN CHEATHAM
AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 500 PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF CLARKSVILLE...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DICKSON...WHITE BLUFF...CHARLOTTE...VANLEER...SLAYDEN...
CUNNINGHAM AND CHEATHAM DAM.

LAT...LON 3640 8722 3630 8717 3609 8718 3610 8754
      3618 8757 3623 8753 3625 8753 3625 8752
      3633 8751 3634 8752 3640 8750
TIME...MOT...LOC 2111Z 333DEG 18KT 3634 8738

SHAMBURGER
Special weather statement, Jun 28, 4:17 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
417 PM CDT TUE JUN 28 2016

TNZ010-031-033-282200-
OVERTON TN-CLAY TN-JACKSON TN-
417 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY...NORTHWESTERN
OVERTON AND NORTHEASTERN JACKSON COUNTIES UNTIL 500 PM CDT...

AT 417 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CELINA...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...CELINA...STANDING STONE STATE PARK AND MOSS.

LAT...LON 3636 8524 3629 8560 3660 8568 3662 8560
      3661 8550 3662 8543
TIME...MOT...LOC 2117Z 336DEG 13KT 3655 8552

SHAMBURGER
Special weather statement, Jun 28, 4:36 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
436 PM CDT TUE JUN 28 2016

TNZ025>027-057-059-282230-
CHEATHAM TN-DAVIDSON TN-DICKSON TN-WILLIAMSON TN-HICKMAN TN-
436 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIDSON...
DICKSON...SOUTHEASTERN CHEATHAM...WILLIAMSON AND NORTHEASTERN HICKMAN
COUNTIES UNTIL 530 PM CDT...

AT 435 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM DICKSON TO NEAR NASHVILLE.
MOVEMENT WAS SOUTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...DICKSON...ASHLAND CITY...NASHVILLE...BRENTWOOD...
NOLENSVILLE...FOREST HILLS...OAK HILL...WHITE BLUFF...BELLE MEADE...
KINGSTON SPRINGS...PEGRAM...BURNS...BELLEVUE...FAIRVIEW...
CHARLOTTE...BERRY HILL...VANLEER...SLAYDEN AND BEAMAN PARK.

LAT...LON 3630 8683 3584 8665 3587 8755 3631 8751
TIME...MOT...LOC 2135Z 345DEG 19KT 3621 8741 3620 8688

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 3:25 AM CDTDense Fog AdvisoryOHXCheatham, Clay, Davidson, Dickson, Hickman, Houston and 15 more6 hr
Jun 28, 4:02 PM CDTSpecial Weather StatementOHXCheatham43 min
Jun 28, 4:12 PM CDTSpecial Weather StatementOHXDickson48 min
Jun 28, 4:17 PM CDTSpecial Weather StatementOHXClay43 min
Jun 28, 4:54 PM CDTSpecial Weather StatementOHXDavidson51 min
Jun 28, 5:11 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson34 min
Jun 28, 5:39 PM CDTSpecial Weather StatementOHXMontgomery66 min
Jun 28, 5:45 PM CDTSpecial Weather StatementOHXRutherford30 min
Jun 28, 5:53 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford, Williamson37 min
Jun 28, 6:28 PM CDTSpecial Weather StatementOHXMarshall47 min

Nearby

Special Weather Statements in Tennessee, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.